# SDR UPS08851496

- Difficulty date: January 7, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Intercostal
- Condition: Gouged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 DAMAGED COUNTERSINK ON INBD AFT CORNER OF LT ELEVATOR.  LT ELEVATOR INBD INTERCOSTAL AFT CORNER DAMAGED COUNTERSINK REPAIRED IAW SRM 55-02-00-0 FIG 002, SRM 55-04-01-00 FIG 002, SRM 51-01-21 AND SRM 51-01-21A.
